# SDR FDEA200905261798

- Difficulty date: May 26, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 22,756 hours, 11,810 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53275351200
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FR 66 BETWEEN SEAT TRACKS NR 3 AND NR 4 LT AT VERTICAL STIFFENER ON MAIN DECK CARGO FLOORBEAM CRACKED.  ROUTED OUT CRACK AND INSTALLED CROSSBEAM REPAIR AT CRACKED STIFFENER AT FR 66 BETWEEN SEAT TRACKS NR 3 AND NR 4 LT IAW A300-600 FREIGHTER SRM 53-10-15, FIG 212, PAGE 397/398.
